# SDR DALA1138880915

- Difficulty date: April 29, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 61,887 hours, 48,300 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pulley
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, MECHANIC FOUND RUSTED AND DAMAGED HARDWARE AND PULLEYS ON TAIL CONE RELEASE SYSTEM.  MAINTENANCE REMOVED AND REPLACED DAMAGED AND RUSTY PULLEYS AND HARDWARE.
